# SDR SWAA042541

- Difficulty date: August 31, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 61,869 hours, 30,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT LENS, MISSING.  REMOVED AND REPLACED LIGHT LENS PER MM.
